# SDR DALA2025021001032

- Difficulty date: February 6, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 75,068 hours, 30,184 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0798723) DURING INSPECTION OF THE VIASAT RADOME SUPPORT FITTINGS AND DOUBLERS INSTALLED BY AA 4430-01009, MAINTENANCE FOUND A GOUGE ON THE INNER SURFACE OF THE SKIN UNDER THE DOUBLER FOR THE #5 RADOME ATTACH FITTING. REPAIRED DAMAGE PER ERA 623785-14AD.
